# SDR ALG2003F00008

- Difficulty date: January 4, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- Engine: Ge CT71
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Fire Detect
- Component: Engine Fire Det
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE PREFLIGHT CHECK, NR 2 FIRE DETECTION SYSTEM INOPERATIVE.  A WIRE WAS FOUND BROKEN AT THE NR 2 FIRE DETECTION AMPLIFIER.
